Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonsmoothing of algebraic cycles on Grassmann varieties


Authors: Robin Hartshorne, Elmer Rees and Emery Thomas
Journal: Bull. Amer. Math. Soc. 80 (1974), 847-851
MSC (1970): Primary 14C10, 14C30, 55G10; Secondary 14M15, 55F40
MathSciNet review: 0357402
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115–207 (French). MR 0051508
  • 2. Armand Borel and André Haefliger, La classe d’homologie fondamentale d’un espace analytique, Bull. Soc. Math. France 89 (1961), 461–513 (French). MR 0149503
  • 3. A. Borel and J.-P. Serre, Groupes de Lie et puissances réduites de Steenrod, Amer. J. Math. 75 (1953), 409–448 (French). MR 0058213
  • 4. Charles Ehresmann, Sur la topologie de certains espaces homogènes, Ann. of Math. (2) 35 (1934), no. 2, 396–443 (French). MR 1503170, 10.2307/1968440
  • 5. D. B. A. Epstein, Steenrod operations in homological algebra, Invent. Math. 1 (1966), 152–208. MR 0199240
  • 6. Heisuke Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109–203; ibid. (2) 79 (1964), 205–326. MR 0199184
  • 7. Heisuke Hironaka, Smoothing of algebraic cycles of small dimensions, Amer. J. Math. 90 (1968), 1–54. MR 0224611
  • 8. Steven L. Kleiman, Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 281–297. MR 0265371
  • 9. Steven L. Kleiman and John Landolfi, Geometry and deformation of special Schubert varieties, Compositio Math. 23 (1971), 407–434. MR 0314855
  • 10. Michèle Raynaud, Modules projectifs universels, Invent. Math. 6 (1968), 1–26 (French). MR 0236164
  • 11. René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 0061823

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14C10, 14C30, 55G10, 14M15, 55F40

Retrieve articles in all journals with MSC (1970): 14C10, 14C30, 55G10, 14M15, 55F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13537-8